Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2014, 3:24 PM MDT for Sandoval County, New Mexico. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 3:24 PM MDT (21:24 UTC)
- Expired
- Aug 1, 2014, 5:15 PM MDT
- In force
- 111 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 42 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WGUS55 KABQ 012124
FFWABQ
NMC043-012315-
/O.NEW.KABQ.FF.W.0045.140801T2124Z-140801T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 515 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME SOUTHEASTERN
SANDOVAL COUNTY...OR ABOUT 10 MILES SOUTHEAST OF BERNALILLO. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY AND WILL
PRODUCE BETWEEN 1.25 TO 2 INCHES OF RAINFALL. STATE HIGHWAY 164...
SANDIA MAN CAVE...LAS HUERTAS CREEK AND ARROYOS LEADING TOWARDS
LA MADERA WILL BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3532 10644 3532 10638 3527 10638 3526 10633
3522 10633 3522 10644
$$
503 follow-up statements
109
WGUS55 KABQ 012132 CCA
FFWABQ
NMC043-012315-
/O.COR.KABQ.FF.W.0045.140801T2124Z-140801T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 515 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME SOUTHEASTERN
SANDOVAL COUNTY...OR ABOUT 10 MILES SOUTHEAST OF BERNALILLO. THE
STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY AND WILL
PRODUCE BETWEEN 1.25 TO 2 INCHES OF RAINFALL. STATE HIGHWAY 165...
SANDIA MAN CAVE...LAS HUERTAS CREEK AND ARROYOS LEADING TOWARDS
LA MADERA WILL BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3532 10644 3532 10638 3527 10638 3526 10633
3522 10633 3522 10644
$$
50415
WGUS75 KABQ 012225
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT FRI AUG 1 2014
NMC043-012315-
/O.CON.KABQ.FF.W.0045.000000T0000Z-140801T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
425 PM MDT FRI AUG 1 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTHEASTERN SANDOVAL COUNTY...
AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE THUNDERSTORM THAT PRODUCED THE VERY HEAVY RAIN HAS DISSIPATED
OVER EXTREME SOUTHEASTERN SANDOVAL COUNTY BUT HIGH WATER FLOWS WILL
CONTINUE TO MOVE DOWNSTREAM ALONG LAS HUERTAS CREEK TOWARDS PLACITAS
AS WELL AS THE ARROYOS FLOWING EAST TOWARDS LA MADERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
&&
LAT...LON 3532 10644 3532 10638 3527 10638 3526 10633
3522 10633 3522 10644
$$
50543
WGUS75 KABQ 012321
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
521 PM MDT FRI AUG 1 2014
NMC043-012331-
/O.EXP.KABQ.FF.W.0045.000000T0000Z-140801T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
521 PM MDT FRI AUG 1 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN SANDOVAL
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAS
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE ALONG THE DRAINAGES
FOUND NEAR HIGHWAY 165...BUT THE THREAT FOR FLASH FLOODING IS ENDING.
THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3532 10644 3532 10638 3527 10638 3526 10633
3522 10633 3522 10644
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:11 PM MDT, 13 minutes earlier.
Area forecast discussion, Aug 1, 3:11 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT FRI AUG 1 2014 .SYNOPSIS... A COMPLICATED WEATHER SCENARIO IS IN PLACE OVER NEW MEXICO...ONE WITH ABUNDANT MOISTURE AND A FEW DISTURBANCES ALOFT THAT WILL LEAD TO SCATTERED TO NUMEROUS THUNDERSTORMS OVER A LARGE SWATH OF THE STATE. MANY OF THE SHOWERS AND THUNDERSTORMS WILL MOVE VERY SLOWLY WHILE PRODUCING HEAVY DOWNPOURS...AND THIS WILL LEAD TO A HEIGHTENED RISK FOR FLASH FLOODING. THE THREAT FOR FLASH FLOODING WILL BE HIGHEST THIS AFTERNOON AND TONIGHT OVER A LARGE PORTION OF NORTHERN AND CENTRAL NEW MEXICO...MAINLY BETWEEN THE CONTINENTAL DIVIDE AND AREAS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF THE STATE. ON SATURDAY THE FOCUS FOR STORMS COULD SHIFT MORE INTO SOUTH CENTRAL AND SOUTHWESTERN PARTS OF NEW MEXICO. THE PATTERN WILL REMAIN FAIRLY ACTIVE GOING INTO SUNDAY WITH SCATTERED TO NUMEROUS STOMRMS FAVORING THE WESTERN HALF OF NEW MEXICO. A GRADUAL DAY-BY-DAY DECREASE IN SHOWER AND STORM ACTIVITY IS THEN EXPECTED THROUGH THE FIRST HALF OF NEXT WEEK. && .DISCUSSION... A WET AND COMPLEX PATTERN WILL CONTINUE TO POSE MONUMENTAL CHALLENGES TO THE FORECAST...NAMELY WITH REGARDS TO LOCATION OF FLASH FLOODING. THERE ARE SEVERAL UPPER LEVEL FEATURES OF INTEREST INCLUDING A SHORT WAVE TROUGH OVER COLORADO THAT WILL BE TRACKING INTO NORTHEASTERN NM THIS EVENING. OTHER FEATURES THAT ARE MORE SUBTLE ARE A WEAK CONVECTIVELY-INDUCED PERTURBATION WORKING INTO SOUTHEASTERN NM WHILE PRESSURE FALLS AND A CIRCULATION ARE STARTING TO APPEAR OVER THE BAJA PENINSULA...A SOON TO BE SUBTROPICAL LOW. NO BLATANT SURFACE FEATURES ARE CURRENTLY BEING ANALYZED...AND DEWPOINTS ARE FAIRLY HOMOGENEOUS...JUST SLIGHTLY HIGHER IN THE SOUTHEASTERN QUADRANT WHERE REMNANT CLOUD COVER AND SHOWERS ARE FINALLY DISSIPATING FROM LAST NIGHT'S ACTIVITY. PWATS ARE ALSO HEALTHY WITH ABQ BALLOON RELEASE SHOWING 1.11 INCH THIS MORNING WHILE EPZ SHOWED AN IMPRESSIVE 1.60 INCHES...MOISTURE WHICH COULD SEEP NORTHWARD INTO SATURDAY AS STEERING WINDS FLIP MORE SOUTHERLY. ORIENTATION AND TIMING OF THE FLASH FLOOD WATCH SEEMS TO STILL OUTLINE THE HIGHEST THREAT FOR LOCALLY HEAVY RAINFALL. STEERING FLOW IS GOING TO BE VARIABLE OVER THE FORECAST AREA...BUT MUCH THE NORTH CENTRAL TO NORTHEASTERN PARTS OF THE AREA WILL GENERALLY SEE A NW TO SE MOVEMENT...OCCASIONALLY MOVING AT 10 TO 15 KT. THIS COULD BE FAST ENOUGH TO LIMIT SOME FLOODING...BUT TRAINING CELLS AND SATURATED SOILS FOR MANY AREAS WILL COUNTERACT THIS. OTHER AREAS WILL SEE SLOWER AND MORE VARIABLE STORM MOVEMENT. AS THE NORTHERN WAVE DIGS FARTHER INTO NM...SOME SUBTLE DRYING AND SUBSIDENCE MAY BUILD INTO THE MID LEVELS BEHIND THE SYSTEM...LOWERING STORM POTENTIAL IN THE FAR NORTH CENTRAL ZONES AFTER MIDNIGHT. OTHER AREAS FARTHER SOUTH MAY REMAIN QUITE ACTIVE INTO THE EARLY MORNING HOURS SATURDAY. FORECAST MODELS DEPICT THE SUBTROPICAL LOW CLOSING OFF AND BECOMING WELL-DEFINED OVER FAR SW AZ ON SATURDAY WITH NO OTHER BLATANT SHORTWAVE TROUGHS EVIDENT OVER NM...PENDING TONIGHT'S CONVECTION. THIS WILL LEAVE A VERY WEAKENED AREA OF HIGH PRESSURE OVER NM WITH A LARGE MAJORITY OF THE FORECAST AREA RETAINING HIGH MOISTURE/PWATS...ESPECIALLY IN CENTRAL TO SOUTH CENTRAL AND SOUTHWESTERN AREAS. THIS WOULD LIKELY BE THE FOCUS AREA FOR FLASH FLOODING...AND ANOTHER WATCH COULD BE ISSUED BY THE NIGHT SHIFT. WHILE THE EASTERN PLAINS RETAIN SOME HIGHER MOISTURE...THE LI'S INDICATE ONLY MARGINAL INSTABILITY...THUS STORM COVERAGE SHOULD BE LESS IN THE EASTERN TIER OF ZONES. TEMPERATURES WILL FALL WELL SHORT OF NORMAL AGAIN...GENERALLY 5 TO 12 DEGREES BELOW AVERAGE. SUNDAY WILL UNDOUBTEDLY HINGE ON WHAT TRANSPIRES SATURDAY...BUT WITH THE SUBTROPICAL LOW INUNDATING SOUTHERN CA AND WESTERN AZ...THE PLUME OF MOISTURE SHOULD STAND ITS GROUND OVER THE WESTERN HALF OF NM. THUS...SCATTERED TO NUMEROUS POPS HAVE BEEN BUILT INTO THE SUNDAY FORECAST IN MOST WESTERN ZONES WITH CONTINUED BELOW AVERAGE TEMPERATURES. AS THE SUBTROPICAL LOW PUSHES NORTHWARD INTO NV ON MONDAY...MOISTURE WILL LAY OVER THE NORTHWESTERN HALF OF NM AND SLIGHTLY BEYOND WITH DECENT COVERAGE OF STORMS EXPECTED. THIS ESSENTIALLY IS THE CASE MONDAY AND INTO TUESDAY WITH A WEAK CENTROID OF HIGH PRESSURE FLOATING AROUND EAST CENTRAL NM...ROUGHLY NEAR VAUGHN. NO DRAMATIC MOISTURE SURGES ARE EXPECTED DURING THE FIRST HALF OF NEXT WEEK...SO THE DAY-TO-DAY RECYCLING OF MOISTURE MAY GRADUALLY SUBTRACT FROM THE SOURCE OR AT LEAST DIMINISH THE COVERAGE OF STORMS. 52 && .FIRE WEATHER... THE WET PATTERN CONTINUES THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. A TRANSITION IN THE LOCATION AND ORIENTATION OF THE UPPER RIDGE AXIS...NORTH TO SOUTH THROUGH NEW MEXICO...STILL FORECAST FOR THIS WEEKEND AS ONE OR MORE DISTURBANCES MIGRATE NORTH AND AROUND THE WESTERN BORDER OF THE RIDGE. LOW LEVEL EASTERLY UPSLOPE FLOW WILL ALSO CONTINUE TO ASSIST STORM DEVELOPMENT. LOCALLY HEAVY RAINS WHICH COULD LEAD TO FLOODING WILL REMAIN A CONCERN THROUGH THE WEEKEND...ESPECIALLY ON AND AROUND WILDFIRE BURN SCARS. THE FEATURED AREA TONIGHT FOR THE HIGHEST POPS WILL BE FROM THE CONTINENTAL DIVIDE TO THE PECOS RIVER VALLEY...WHERE A FLASH FLOOD WATCH IS IN EFFECT. BETTER RAIN CHANCES SATURDAY THROUGH SUNDAY WILL EXIST FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA BORDER AS THE EASTERN PLAINS TRANSITION TO A LESS FAVORABLE FLOW PATTERN AND A MORE STABLE REGIME. CONVECTION MONDAY SHOULD ALSO FAVOR THE NORTHEAST AND CENTRAL HIGHLANDS WEST TO THE ARIZONA BORDER. OVERNIGHT RH RECOVERIES WILL CONTINUE TO BE EXCELLENT INTO NEXT WEEK. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE WEEKEND BUT WILL SLOWLY CLIMB TOWARDS NORMAL BY THE MIDDLE OF WEEK. POOR TO FAIR VENTILATION WILL BE FOUND ACROSS PORTIONS OF THE WEST CENTRAL...NORTH CENTRAL AND FAR EASTERN PLAINS SATURDAY...WITH AREAS OF POOR VENTILATION FEATURED ALONG THE CONTINENTAL DIVIDE AND OVER THE NORTH CENTRAL SUNDAY. VENT RATES TREND TOWARDS SOME IMPROVEMENT BY THE MIDDLE OF NEXT WEEK. EXTENDED FORECAST MODELS CONTINUE TO SUGGEST A STRONGER TROUGH WILL PUSH INTO THE GREAT BASIN MID TO LATE NEXT WEEK...BRINGING A DRIER WESTERLY FLOW TO WESTERN AND NORTHERN NEW MEXICO. DEWPOINTS TREND DOWNWARD ESPECIALLY OVER THE NORTHWEST THIRD...AND AFTERNOON SOUTHWEST BREEZES COULD PICK UP ACROSS THE NORTHEAST. THE 12Z GFS IS STRONGER WITH THE UPPER TROUGH BUT EVENTUALLY REBUILDS THE RIDGE OVER NEW MEXICO BY 240HRS...WHILE THE 12Z ECMWF APPEARS A BIT MORE BULLISH WITH THE RIDGE. EITHER WAY...THE MONSOON DOESN/T APPEAR TO BE OVER JUST YET...ALTHOUGH IT MAY TAPER DOWN A BIT FROM WHAT/S EXPECTED THIS WEEKEND. && .AVIATION... 18Z TAF CYCLE UPPER HIGH CENTER TO MEANDER OVER NEW MEXICO NEXT 24 HOURS. LOW LEVEL EASTERLY GRADIENT PERSISTING...WHICH WILL LEAD TO A GENERALLY LIGHT OR PERHAPS BRIEFLY MODERATE EASTERLY WIND BELOW CANYONS INTO THE RGV. SCATTERED TO NUMEROUS TSRA WITH WDLY SCT MVFR CIGS/VSBYS SFC WND GUSTS 35KT BEFORE 02/03Z WILL OCCASIONALLY OBSCURE HIGHER TERRAIN OVER NORTHERN AND WESTERN NM. TSRA TO SPREAD SOUTHEAST INTO CENTRAL MT CHAIN AND EASTERN PLAINS BY 02/01Z. MVFR CIGS AND VSBYS IN BR...WITH ISOLD IFR CONDITIONS TO DEVELOP ALONG THE EAST SLOPES CENTRAL MT CHAIN AFT 02/06Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 62 85 63 82 / 30 30 40 40 DULCE........................... 52 79 52 77 / 40 50 60 50 CUBA............................ 53 74 54 75 / 70 60 50 50 GALLUP.......................... 58 79 58 77 / 40 40 60 50 EL MORRO........................ 54 72 53 72 / 60 60 80 60 GRANTS.......................... 56 75 56 74 / 60 50 70 50 QUEMADO......................... 57 73 56 74 / 60 70 70 60 GLENWOOD........................ 58 79 58 79 / 80 80 60 50 CHAMA........................... 46 70 47 71 / 60 70 60 60 LOS ALAMOS...................... 55 72 54 74 / 80 60 50 50 PECOS........................... 52 68 52 72 / 80 60 50 50 CERRO/QUESTA.................... 50 72 49 74 / 70 30 40 50 RED RIVER....................... 41 61 43 64 / 70 60 50 60 ANGEL FIRE...................... 43 65 43 69 / 80 70 50 50 TAOS............................ 50 73 50 74 / 60 30 40 40 MORA............................ 50 66 50 70 / 80 60 50 50 ESPANOLA........................ 56 77 56 80 / 70 20 40 30 SANTA FE........................ 56 72 56 75 / 70 50 50 40 SANTA FE AIRPORT................ 56 75 56 77 / 70 30 50 40 ALBUQUERQUE FOOTHILLS........... 60 76 60 78 / 70 40 50 40 ALBUQUERQUE HEIGHTS............. 63 78 63 80 / 70 20 50 30 ALBUQUERQUE VALLEY.............. 58 80 59 82 / 60 20 50 30 ALBUQUERQUE WEST MESA........... 60 80 61 82 / 60 20 50 30 LOS LUNAS....................... 61 79 61 82 / 70 20 50 30 RIO RANCHO...................... 62 80 61 83 / 60 20 50 30 SOCORRO......................... 63 82 63 84 / 70 20 60 30 SANDIA PARK/CEDAR CREST......... 57 73 55 76 / 80 50 50 50 TIJERAS......................... 57 75 58 77 / 80 50 50 50 MORIARTY/ESTANCIA............... 56 77 55 79 / 80 50 50 40 CLINES CORNERS.................. 53 70 55 75 / 80 50 40 40 GRAN QUIVIRA.................... 59 72 55 76 / 80 60 50 50 CARRIZOZO....................... 60 77 59 78 / 80 60 40 30 RUIDOSO......................... 53 69 52 72 / 80 70 40 50 CAPULIN......................... 54 70 54 75 / 60 40 20 20 RATON........................... 55 73 55 78 / 70 40 20 20 SPRINGER........................ 56 74 56 78 / 80 40 20 20 LAS VEGAS....................... 51 69 53 74 / 80 50 40 40 CLAYTON......................... 59 80 59 84 / 30 20 10 10 ROY............................. 57 73 59 78 / 80 40 20 20 CONCHAS......................... 60 79 62 85 / 70 30 20 20 SANTA ROSA...................... 60 77 61 82 / 70 30 20 20 TUCUMCARI....................... 60 81 62 87 / 30 20 20 10 CLOVIS.......................... 59 79 61 83 / 30 10 10 10 PORTALES........................ 60 80 63 84 / 30 10 10 10 FORT SUMNER..................... 61 79 64 85 / 60 20 20 10 ROSWELL......................... 64 83 66 87 / 60 20 20 10 PICACHO......................... 59 75 61 80 / 80 40 30 20 ELK............................. 56 71 56 74 / 90 50 40 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ504-506>529-533-539-540. && 52
Hazardous weather outlook, Aug 1, 6:02 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MDT FRI AUG 1 2014 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING UPPER LEVEL TROUGH WILL INTERACT WITH ABUNDANT MOISTURE TO PRODUCE A BETTER RISK OF FLASH FLOODING THIS AFTERNOON AND TONIGHT THAN NORTHERN AND CENTRAL NEW MEXICO HAS SEEN IN THE PAST FEW DAYS. THE GREATEST RISK WILL BE ALONG THE CONTINENTAL DIVIDE AND EASTWARD TO THE WESTERN HIGH PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE THROUGH THE WEEKEND. MUCH OF THE ENERGY FROM THE UPPER LEVEL DISTURBANCE THAT PASSES SOUTH AND SOUTHEASTWARD INTO NEW MEXICO TODAY AND TONIGHT SHOULD SHIFT WESTWARD OVER SOUTHERN PARTS OF THE FORECAST AREA SATURDAY BRINGING THE BEST CHANCE OF HEAVY RAIN AND FLASH FLOODING TO THE SOUTHERN TIER OF MOUNTAINS AND LOWER RIO GRANDE VALLEY. THE BEST POTENTIAL FOR FLASH FLOODING SHOULD THEN FAVOR THE CONTINENTAL DIVIDE REGION TO THE ARIZONA BORDER SUNDAY AND MONDAY AS A SLOW MOVING SUBTROPICAL WAVE MIGRATES NORTHWARD WEST OF NEW MEXICO...THEN EASTWARD NORTH OF NEW MEXICO...STEERING A ROBUST MONSOON MOISTURE PLUME OVERHEAD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:05 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jul 31, 6:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Jul 31, 6:41 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Jul 31, 6:48 PM MDT | Areal Flood Advisory | ABQ | Sandoval, San Miguel, Santa Fe | 117 min |
| Jul 31, 7:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jul 31, 7:24 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jul 31, 7:27 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 2 hr |
| Jul 31, 8:20 PM MDT | Areal Flood Advisory | ABQ | Socorro | 115 min |
| Jul 31, 8:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Jul 31, 8:57 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 3 hr |
| Jul 31, 9:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 115 min |
| Jul 31, 10:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, San Miguel, Torrance | 4 hr |
| Jul 31, 11:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 1, 12:46 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 4 hr |
| Aug 1, 4:26 AM MDT | Flash Flood Watch | ABQ | 66 hr | |
| Aug 1, 1:14 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 1, 2:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 1, 2:23 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Torrance | 112 min |
| Aug 1, 2:38 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 112 min |
| Aug 1, 2:40 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Aug 1, 2:53 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Aug 1, 3:40 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Aug 1, 4:02 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 118 min |
| Aug 1, 4:08 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 112 min |
| Aug 1, 4:42 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval, San Juan | 2 hr |
| Aug 1, 5:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 1, 5:48 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.